# SDR ASOA2015040912561

- Difficulty date: March 13, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,479 hours, 10,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL9 FS349 CORRODED.  CORRODED BEYOND LIMITS IAW SRM 53-21-49-101-001-A01.  R & R SEAT RAIL ON RBL 9 AT FS 349 REF: REO 670-53-00-343, REV J REF: AMM 20-21-00-910-801-A01 53-00-49-000-801-A11 53-00-49-400-801-A11.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343 REV J.   R & R WITH NEW GALLEY MOUNT FITTINGS IN SEAT RAIL AT RBL9 FS 349-485 IAW AMM 53-00-49-400-801, CONFIG A11.
